# SDR SWAA062525

- Difficulty date: July 19, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 65,962 hours, 57,688 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2741
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAINT ELECTRICAL SMELL IN MID CABIN, TURNED OFF BOTH RECIRC AND GASPER FANS, PULLED C/B'S.  SMELL DISSIPATED, PRIOR TO THIS OCCURRANCE THERE WAS LITTLE AIRFLOW THROUGH VENTS.  REMOVED AND REPLACED GASPER FAN PER MM.
